# SDR ASAA2021100936483

- Difficulty date: October 9, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 67,626 hours, 34,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Part number: 147A570125
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION HAS SPOTS OF CORROSION FROM STA 727C-787. GROUNDED - YES. REMOVED CORROSION AND FOUND TO BBE OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2 REMOVED AND REPLACED L/H TRANSITION FROM FS727B +/0 TO FS 787+10 IAW B737-700 SRM 53-00-53-2R-5 REPAIR 5 W= 1" O= .040" R= .005 L= 1" D= .035".
